# SDR DL73E951125

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 6585378395
- Condition: Worn
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD DOOR FRAME LIP WORN AT 7 O'CLOCK POSITION.  REPAIRED PER SRM 54-10-3.  FOR NR 2 ENGINE INTAKE COWL, DAMAGE FOUND AT SHOP INSPECTION.
